MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°
Model Number 26092AMA
Medical Device Problem Codes Poor Quality Image (1408); Dent in Material (2526); Chemical Problem (2893); Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported "foggy".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: accordingly, we would like to give a summary of our results regarding the reported issue.During the technical inspection of the returned device, the error description provided by the customer, "foggy" could be confirmed.During the examination of the optics, a chemically and mechanically damaged distal solder seam was detected.Furthermore, impact marks/deformations can be seen in the distal area and on the surface of the sheep.When viewing the imaging, negative focus areas of the optics are visible, which have a negative influence on the imaging and cause distortion/blurring in the imaging.Furthermore, material deformations can be detected around the distal light fibers.The defects/deviations found are not attributable to a manufacturing/production error.The mechanical damage and residues are attributable to clinical use or mechanical damage caused by clinical application/clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 6°
Common Device Name
HOPKINS TELESCOPE 6°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23852266
Report Number9610617-2025-02350
Device Sequence Number18541670
Product Code FAJ
UDI-Device Identifier04048551274941
UDI-Public04048551274941
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26092AMA
Device Catalogue Number26092AMA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown